69198members
363280posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Lymphodema??

1 REPLY 1
Highlighted
Moderator

Re: Lymphodema??

Hi Mandy

 

Thanks for posting.

 

Swelling in the breast from your surgery and radiotherapy may happen for many different reasons. Pain and discomfort are  common and swelling can happen after radiotherapy treatment. Although, these side effects would usually settle in the weeks and months after treatment has finished.

 

Lymphoedema can also develop after treatment with symptoms including swelling in the breast or chest wall on the side of the body where you had your surgery or radiotherapy.  However, it is not possible for us to say what may be causing this change. , As your symptoms are new,  we would encourage you to contact your breast care nurse, treatment team or GP to get it checked out.

 

Do call our Helpline if you would like to talk this through or have any further questions. Your call will be confidential, and the number is free from UK landlines and all mobile networks.

 

The number is 0808 800 6000 (Text relay prefix 18001).

Our opening hours are Monday to Friday 9am - 4pm and 9am -1pm on Saturday. Out of hours you can leave a message and we will call you back when we next open.

Best wishes

 

Wendy

 

Breast Cancer Now Nurse

 

Please read the Ask Our Nurses disclaimer  Full details on how we collect and use your data can be found in our Privacy Policy

 

This thread will now be closed from further replies. If you have any additional questions or would like to provide feedback, please start a new thread.

Highlighted
Member

Lymphodema??

Hi,

I had a lumpectomy and one lymph node removed in Oct 2019 followed by 15 sessions of radiotherapy in Dec.

Yesterday my breast became swollen, warm to touch and uncomfortable.

Is this lymphodema and how can I ease the swelling/discomfort.

thank you 

Mandy